# SDR 0609200601

- Difficulty date: June 8, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 58,677 hours, 11,288 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 382200019
- Part serial: 1394
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY ONE HOUR AFTER DEPARTURE FROM ELIX, NR 3 HYD SYSTEM LOSS.  AS PER CHECK SHEET NR 3 EDP TO -SUPPLY OFF-, NR 3 ENGINE RUNNING.  RETURN TO ELIX, NO FURTHER INCIDENT.  FOUND INOPERATIVE RUDDER POWER CONTROL ASSY.  REMOVED INOPERATIVE UNIT, AND REPLACED WITH SERVICEABLE UNIT IAW MFG MM 27-21-16 & 12-12-01.  SATISFACTORY PERFORMED LEAK CHECK, FUNCTIONAL/OPERATIONAL CHECK, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
